# SDR ASAA2022111540782

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,728 hours, 13,169 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 006988
- Condition: Failed
- Location: Nr 2
- Part time: 35,966 hours, 10,457 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION ON SCRATCH PAD AFTER BOTH ENGINES STARTED. F/O HAS VTK FLAG AND MAP FLAG ON NAV DISPLAY. GROUNDED - YES. REMOVED & REPLACED #2 FMC PULLED & RESET 2 ASSOCIATED C.B.'S B737-800 AMM 34-61-02 OPS TEST NORMAL.
